# SDR USAA991343

- Difficulty date: December 9, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N390US
- Make and model: Boeing 737-3B7
- Aircraft serial: 23312
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 380
- Part time: 41,738 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TPA - DURING CX-3 CHECK VISUAL AND EDDY CURRENT INSPECTION, FOUND A .5 INCH CRACK IN SKIN AT STATION 380, BL 3LT.  INSTALLED DOUBLER PER TR 53-30-07.  (M)
